MAUDE Adverse Event Report: JOERNS HEALTHCARE DOLPHIN FIS; PATIENT AIR MATTRESS

JOERNS HEALTHCARE DOLPHIN FIS; PATIENT AIR MATTRESS
Model Number 900T-CU-U
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report or other information submitted by joerns healthcare under 21 cfr part 803, and release by fda of that report information, does not reflect a conclusion or admission by joerns healthcare , its employees, its contract service firms, or their employees, finished device suppliers, or their employees caused or contributed to the reportable event.
 
Event or Problem Description
It was reported to the manufacturer, by the end user, per the end user, that per agiliti - dolphin mattress keeps deflating resulting in patient laying on the bed frame.No injuries mentioned.Agiliti will perform the testing.Complaint # (b)(4) was entered into our system.

Brand Name
DOLPHIN FIS
Common Device Name
PATIENT AIR MATTRESS
Manufacturer (Section D)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX  87499
Manufacturer (Section G)
JOERNS HEALTHCARE
avenida pedro hinojosa no. 26
cuidad industrial
matamoras, tamaulipas 87499
MX   87499
Manufacturer Contact
mackenzie bay
2100 design road
arlington, TX 76014
8008260270
MDR Report Key21527205
Report Number3009402404-2025-00009
Device Sequence Number15857813
Product Code FNM
UDI-Device Identifier00857268006516
UDI-Public00857268006516
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number900T-CU-U
Device Catalogue Number900T-CU-U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2025
Initial Report FDA Received Date03/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown